# SDR SWIA200617354

- Difficulty date: October 23, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N910SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7566
- Aircraft time: 12,885 hours, 11,404 cycles
- Engine: Ge CF34*
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Failed
- Location: Emergency Light
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FOUND SECOND TO LAST CEILING EMERGENCY FLOOR LIGHT INOP.  REPLACED BULB FOR EMERGENCY FLOOD LIGHT.  OPERATIONAL CHECKS GOOD.
